# SDR DALA2024041304393

- Difficulty date: April 12, 2024
- Submitted: April 13, 2024
- Operation: Air carrier
- Aircraft: N514DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11126
- Aircraft time: 5,601 hours, 1,345 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Fan Shaft
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5014, DIRTY SOCK SMELL ON TAXI IN. CORRECTIVE ACTION: REPLACED FAN SHAFT COVER SEAL. COMPLIED WITH ECS CLEAN AND BURN OUT, NOT SMELLS NOTED. (LP 4179769)
